# SDR A6WA202408018786

- Difficulty date: August 1, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 41,701 hours, 40,622 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Faulted
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 20000 FEET REV'D RT PACK OFF STATUS MESSAGE. LH PACK ON MEL.  RT 10TH STAGE BLEED AIR VALVE INDICATE CLOSED IN COMMANDED  OPEN POSITION. C/W QRH FOR UNPRESSURIZED FLIGHT. MESSAGE DID NOT CLEAR. DIVERTED TO MCI.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RH TEMP STAGE SOV IAW AWA SUP 19-036 OPS CHECK AND LEAK CHECK GOOD.
